# SDR SWIA200413554

- Difficulty date: July 8, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 20,395 hours, 29,303 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001007
- Part serial: 0546
- Condition: Leaking
- Location: Te Flap
- Part time: 9,756 hours, 14,498 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: O

## Discrepancy

LOST GREEN SYSTEM HYDRAULIC FLUID QUANTITY AND PRESSURE.  REMOVED AND REPLACED LEFT OUTBOARD FLAP ACTUATOR AS PER MM 27-50-09.  OPERATIONAL CHECK GOOD.
